# SDR 08FDEA01811

- Difficulty date: May 10, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 16,181 hours, 8,708 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307008820400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK NR 2 LT HAS 2 AREAS OF CORROSION BETWEEN FR 57.1 AND FR 58 REMOVED LEVEL 1 CORROSION.  REMOVED DAMAGED SEAT TRACK SECTION AND INSTALLED SEAT TRACK REPAIR AT TRACK NR 2 LT BETWEEN FR 57.1 AND FR 58 IAW A300-600 SRM 53-10-16, FIG 208.
